# SDR VTZA990036

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7214
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Failed
- Location: Hyd Accumulator
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 7241 - CMH-IAD - DURING APPROACH, AIRCRAFT NR 3 HYDRAULIC SYSTEM QTY WENT TO ZERO.  CREW UTILIZED ABNORMAL PROCEDURE AND LOWERED LANDING GEAR MANUALLY.  MAINTENANCE REMOVED AND REPLACED INBOARD SIDE FITTING O-RING OF NR 3 HYDRAULIC SYSTEM ACCUMULATOR, AND PERFORMED POST MAINTENANCE GEAR OPERATION NORMALLY AND MANUALLY.  OPS CHECK AND LEAK CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
